Indian Journal of Mathematics

Material type: TextTextPublisher: Allahabad Allahabad Mathematical Society 2017ISSN: 0019-5324Subject(s): Pure and Applied Mathematicsas | Statistics | Mathematical Sciences | Mathematical Economics | Mathematics Biology | Computer Science
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
No physical items for this record

This is a serial

There are 1 subscription(s) associated with this title.

At library: BP Central Library

Location: Periodicals Section

Subscription from: 01/04/2017 to: now (current)

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 60, No 1 05/04/2019 05/04/2019 Arrived
Vol 61, No 2 05/04/2019 05/04/2019 Arrived
Vol 60, No 3 04/06/2018 17/01/2019 Arrived

More details

There are no comments on this title.

to post a comment.

Implemented and Maintained by Biju Patnaik Central Library.
For any Suggestions/Query Contact to library or Email: library@nitrkl.ac.in OR bpcl-cir@nitrkl.ac.in. Ph:91+6612462103
Website/OPAC best viewed in Mozilla Browser in 1366X768 Resolution.

Powered by Koha